Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Lexapro

Hello all!

I am currently taking Lexapro 10mg due to some recnet depression in my life.  I just started to take it this past weekend and I have noticed that I am getting some mild pain in my right arm, and sometimes some pain in my chest.

Is this a side effect that I havent read about?
1 Responses
Avatar universal
Also.....does anyone know of any other side effects that occur...major ones that is? Weight gain/Loss, etc?
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.